The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 136 NO.2 / (1997))
Traveling Waves in a Nonlinearly Suspended Beam : Theoretical Results and Numerical Observations
Y. Chen, P. J. McKenna,
Pages. 325-355
Abstract
Contents 1. Introduction
2. Existence of traveling wave solutions
3. The numerical algorithm
4. Stability and interaction properties
5. Open questions
Appendix
Key words
Mathmatical Subject Classification